# SDR SWAA2025063085961

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 13,581 hours, 7,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LINERS LOCATED AT FS 787; 767 AND 747 CRACKED<[01] PERFORMED PERMANENT REPAIR ALT 3 PER AMM 50-10-01 OF LISTED CARGO BAY LINERS IN FAULT DESCRIPTION.
